# SDR COMA9760081

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7145
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Bleed Air Leak
- Part number: 356024310
- Condition: False Warning
- Location: Lt Pylon
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT 14TH STAGE BLEED AIR LEAK WARNING MESSAGE ON EICAS.  DETERMINED TO BE FALSE WARNING.  REPLACED ENGINE PYLON SECTION OF BLEED LEAK DETECTOR LOOP.
